Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 56, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 8, 2006, 7:36 PM CDT for Copiah County, Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2006, 7:36 PM CDT (00:36 UTC)
- Expired
- May 8, 2006, 8:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Copiah County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 62 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 5:02 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2465 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 090036
TORJAN
MSC029-090130-
/O.NEW.KJAN.TO.W.0056.060509T0036Z-060509T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
736 PM CDT MON MAY 8 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
COPIAH COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS
* UNTIL 830 PM CDT
* AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
SOUTHWEST OF CARPENTER...OR ABOUT 16 MILES SOUTHEAST OF GRAND
GULF...MOVING EAST AT 25 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
8 MILES SOUTH OF CARPENTER BY 745 PM CDT...
HAZLEHURST BY 825 PM CDT...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3205 9071 3172 9072 3171 9025 3178 9014
3203 9022
$$
GARRETT1 follow-up statement
000
WWUS54 KJAN 090114
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
814 PM CDT MON MAY 8 2006
MSC029-090130-
/O.CON.KJAN.TO.W.0056.000000T0000Z-060509T0130Z/
COPIAH MS-
814 PM CDT MON MAY 8 2006
...A TORNADO WARNING CONTINUES UNTIL 830 PM CDT FOR COPIAH COUNTY...
AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BEAUREGARD...OR
ABOUT 10 MILES SOUTH OF HAZLEHURST...MOVING EAST AT 25 MPH.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3198 9070 3172 9072 3171 9025 3178 9014
3193 9029
$$
GARRETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 8, 3:39 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, May 8, 3:39 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 339 PM CDT MON MAY 8 2006 .DISCUSSION...SHORT TERM(TONIGHT THROUGH TUESDAY)...LATEST SURFACE ANALYSIS CONTINUES TO SHOW A STALLED FRONTAL BOUNDARY ACROSS SOUTHERN ALABAMA...SOUTHERN MISSISSIPPI...AND INTO SOUTH CENTRAL LOUISIANA. HIGH PRESSURE WAS STRETCHING FROM THE APPALACHAINS...SOUTHWEST ACROSS THE TENNESSEE VALLEY...AND INTO NORTHEAST MISSISSIPPI. THE AREA SHOULD REMAIN DRY TONIGHT ACROSS MOST OF MY ZONES. THE ONLY EXCEPTIONS BEING IN MY SOUTHERN ZONES WHERE THE BEFORE MENTIONED STALLED FRONT REMAINS WITH DECENT INSTABILITY IN PLACE...THE ONLY FLY IN THE OINTMENT BEING THE CAP IN PLACE ACROSS THAT REGION. MY THINKING IS STILL THAT ANY ACTIVITY THAT DEVELOPS WILL REMAIN SOUTH OF MY CWA IN THE VICINITY OF THE COAST IN SOUTH MISSISSIPPI WHERE THE BOUNDARY IS LOCATED. THIS OBVIOUSLY BEING WHERE THE BEST INSTABILITY IS AND WHERE THERE IS A LITTLE EXTRA LIFT BECAUSE OF THE FRONT. HOWEVER...I STILL KEPT SLIGHT POPS IN THE FORECAST. THE OTHER EXCEPTION IS ACROSS MY NORTHWEST ZONES. AN UPPER LEVEL DISTURBANCE WORKING ITS WAY EAST OUT OF SOUTHERN OKLAHOMA WILL CONTINUE TO DO SO THIS EVENING. AS IT DOES...ITLL ENCOUNTER A BIT MORE OF A SUBSIDENT ENVIRONMENT AND SLOWLY DISSIPATE. HOWEVER...I STILL KEPT SLIGHT POPS UP OF THE DELTA REGION FOR TONIGHT. MOISTURE...ALONG WITH RAIN CHANCES...WILL BEGIN TO INCREASE DURING THE DAY TUESDAY AS THE ONCE STALLED FRONTAL BOUNDARY ALONG THE COAST BEGINS TO DRIFT BACK NORTH AS A WARM FRONT. AS THIS IS OCCURING...A STOUT UPPER LEVEL SHORTWAVE WITH AN ASSOCIATED SURFACE LOW AND ATTATCHED COLD FRONT...WILL SWING EAST ACROSS THE CENTRAL PLAINS TOWARDS THE REGION TUESDAY AFTERNOON AND EVENING. RIGHT NOW...IT LOOKS LIKE IF WERE GOING TO SEE ANY TYPE OF SEVERE WEATHER ACTIVITY THROUGH THE SHORT TERM...ITLL BE LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING...MAINLY IN THE WEST AND NORTHWEST WHERE DECENT LAPSE RATES...PLENTY OF LOW-LEVEL MOISTURE AND INSTABILITY...AND MARGINAL WIND SHEAR EXITS. IT LOOKS LIKE HAIL AND WIND WILL BE THE PRIMARY CONCERNS WITH ANY STORMS THAT DEVELOP DURING THIS TIME PERIOD. THEREFORE...I WILL CONTINUE TO MENTION ISOLATED SEVERE THUNDERSTORMS IN THE HWO. /19/ LONG TERM(WEDNESDAY THROUGH MONDAY)...FIRST AND AS OF RIGHT NOW ONLY CONCERN IN THE EXTENDED IS WED. IT LOOKS LIKE THERE MAY BE A DECENT CHANCE OF SEVERE WEATHER OVER THE AREA. PROVIDED THE MDLS ARE HANDLING THE THERMODYNAMICS RIGHT AND MOISTURE RETURN THERE WILL BE GOOD INSTABILITY IN PLACE. MDLS ARE FORECASTING LOWER 70S DEWPOINTS OVER THE ENTIRE AREA. LOOKING OUT IN THE GOM THIS DOES LOOK POSSIBLE. NOT ONLY ARE THE DEWPOINTS IN THE WRN GULF IN THE MID TO UPPER 70S BUT THE CNTRL AND ERN GULF HAVE DEWPOINTS IN THE LOWER TO MID 70S. BY WED MORNING MOISTURE RETURN WILL ALREADY BE WELL UNDERWAY AND BY MIDDAY A DISTURBANCE OUT OF THE ROCKIES WILL BE APPROACHING PROVIDING UPPER LEVEL SUPPORT AND COOLER TEMPS ALOFT. WITH THAT VT LOOK TO BE AROUND 30 WITH MID LEVEL LAPSE RATES RANGING FROM 6.75 TO 8 C/KM...SHOWALTERS AROUND -6 AND MLCAPES POSSIBLY AROUND 3000 J/KG THE KINEMATIC FIELDS ALSO DONT LOOK TO BAD. THE UPPER JET WILL BE WEAK BUT WE WILL STILL BE IN THE RIGHT ENTRANCE REGION PROVIDING DIVERGENCE ALOFT. AN H5 JET STREAK WILL MOVE JUST BY TO THE NORTH BUT WINDS ARE STILL EXPECTED TO INCREASE TO AROUND 40 TO 45KTS. LL WINDS WILL ALSO BE INCREASING THROUGH THE MORNING AS THE SFC LOW TRACK TO THE NE FROM OK TO WRN KY. BY AFTERNOON THE LL JET WILL BE JUST TO THE EAST(OPTIMUM PLACEMENT) AND APPROACHING 35 KTS OUT OF THE SW. THIS IS PROVIDING GOOD DEEP LAYER SHEAR WITH 0-6 KM NEAR 45KTS. LL SHEAR IS NOT AS IMPRESSIVE BUT STILL AROUND 20KTS. THE COMBINATION OF THIS SHEAR AND THE INSTABILITY IS PRODUCING SIG SVR VALUES IN EXCESS OF 70K. THIS IS ALL FROM THE GFS AND THE NAM IS EVEN MORE IMPRESSIVE WITH THIS UPPER LEVEL SYSTEM WHICH IN FACT MAY HURT THE CHANCE OF SEVERE. AS OF RIGHT NOW IT APPEARS THAT THERE IS A DECENT CHANCE OF SEVERE WEATHER ACROSS THE ENTIRE AREA. THE BEST SHEAR AND FORCING WILL BE ACROSS ALONG AND NORTH OF I 20 WHILE THE BEST INSTABILITY WILL BE SOUTH. A COUPLE OF CONCERNS IS IF CONVECTION GETS GOING TO EARLY WED OR WE GET A LOT OF CONVECTION TUE NIGHT THEN WE MAY NOT REALIZE THE INSTABILITY THAT IS BEING FORECASTED. DUE TO THE FACT THAT THE GFS IS NOT AS STRONG WITH THE UPPER LEVEL FEATURE IT MAY BE HARD TO GET THE CONVECTION GOING NUTS TUE NIGHT OR EARLY WED. ALSO H7 TEMPS AROUND 10C ARE PRETTY WARM BUT WITH POSSIBLE LOWER 70S DEWPOINTS EXPECTED I AM NOT EXPECTING MUCH OF A CAP BUT THESE ARE A FEW THINGS TO LOOK AT WHICH COULD HURT THE SEVERE CHANCES. AFTER WED THE FCST CONTINUES TO LOOK VERY APPEALING THROUGH SAT. THU AS THE COLD FRONT MOVES THROUGH AND HIGH PRESSURE BEGINS TO BUILD...DRIER AND COOLER AIR WILL FILTER INTO THE CWA...WHILE ALOFT WE WILL TRANSITION TO NW FLOW. THIS WILL PROVIDE BELOW NORMAL TEMPS THU AND THROUGH SAT BEFORE TEMPS BEGIN TO APPROACH MORE NORMAL READINGS ON SUN. WILL GO SLIGHTLY BELOW THE 00Z MEX FOR THU AND FRI AS H85 TEMPS OF 8-12C THU AND 7-10C FRI SUGGEST TEMPS MAY BE IN THE LOWER TO MID 70S IN SOME LOCATIONS WHICH IS ACTUALLY A FEW DEGREES COOLER THAT WHAT GUIDANCE HAS. WONT MAKE LARGE CHANGES BUT DO THINK 2 DEGREES IN A FEW LOCATIONS MAY BE GOOD. LOWS LOOK GOOD RIGHT NOW AND WONT DEVIATE FROM GUIDANCE. ALSO GOING TO GO BELOW GUIDANCE ON POPS AS NO AREA WILL SEE ANY RAIN TILL SUN. BY SUN AS THE SFC HIGH PUSHES EAST RETURN FLOW WILL SET BACK UP. THIS WILL BRING THE MOISTURE BACK INTO THE AREA. WITH NW FLOW BRING A FEW DISTURBANCES WILL MOVE THROUGH THE CWA AND AS ANOTHER COLD FRONT APPROACHES SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN RETURN TO THE AREA. WE LOOK TO CLEAR OUT ONCE AGAIN ON MON AS THE FRONT MAKES IT ALL THE WAY TO THE COAST. /CAB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 65 86 69 87 / 7 34 34 60 MERIDIAN 63 85 67 87 / 8 33 33 55 VICKSBURG 67 88 71 89 / 8 31 31 65 HATTIESBURG 67 89 70 90 / 18 35 35 37 NATCHEZ 67 88 70 87 / 10 33 33 33 GREENVILLE 64 87 69 87 / 24 40 54 77 GREENWOOD 64 86 68 85 / 21 40 54 77 && AVIATION...VFR CONDITIONS WILL CONTINUE AT MOST LOCATIONS FOR THE REMAINDER OF THE EVENING. SOME SITES COULD BRIEFLY SEE MVFR CONDITIONS AS CEILINGS DROP BELOW 3000 FEET. LIGHT SOUTHERLY WINDS AROUND 5 KNOTS WILL CONTINUE WITH CALM CONDITIONS EXPECTED AFTER AFTER 03Z. MVFR CONDITIONS ARE EXPECTED TUESDAY MORNING AS SOME PATCHY FOG WILL BE POSSIBLE REDUCING VISIBILITIES TO LESS THAN 5 MILES...MAINLY AT THE USUAL SUSPECTS KMEI AND KHBG...BUT CONDITIONS WILL BEGIN TO IMPROVE AROUND 14Z. /19/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/CAB
Hazardous weather outlook, May 8, 5:05 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 505 PM CDT MON MAY 08 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 092205- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 505 PM CDT MON MAY 08 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TUESDAY... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND DAMAGE TO 65 MPH AND HAIL TO THE SIZE OF GOLFBALLS MAY OCCUR THIS EVENING ACROSS NORTHEAST LOUISIANA AND WEST CENTRAL MISSISSIPPI. THIS AREA IS GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR...AND WEST OF INTERSTATE 55. A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS HAS DEVELOPED OVER NORTH CENTRAL LOUISIANA LATE THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO MOVE EAST SOUTHEAST THIS EVENING...AND BE FED BY LARGE AMOUNTS OF MOISTURE AND INSTABILITY IN LOWER LEVELS OF THE ATMOSPHERE. THE COMBINATION OF INSTABILITY AND WIND SHEAR IN THE ATMOSPHERE WILL LIKELY YIELD AT LEAST ISOLATED SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY... ...DAYS TWO AND THREE...TUESDAY NIGHT THROUGH THURSDAY NIGHT... SEVERE WEATHER COULD RETURN TOMORROW NIGHT AND CONTINUE THROUGH WEDNESDAY NIGHT FOR THE ENTIRE OUTLOOK AREA. AT THIS TIME LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN CONCERNS FROM SEVERE WEATHER...BUT ISOLATED TORNADOES CAN NOT BE RULED OUT. A POTENT SPRING STORM SYSTEM WILL CROSS THE LOWER MISSISSIPPI VALLEY ON WEDNESDAY AND DRAG A COLD FRONT THROUGH THE ENTIRE OUTLOOK AREA WEDNESDAY NIGHT. INCREASING MOISTURE...UNSTABLE AIR...AND WIND SHEAR AHEAD OF THE SYSTEM WILL BRING A COUPLE BATCHES OF STORMS TO THE REGION BEGINNING TUESDAY NIGHT AND CONTINUING THROUGH WEDNESDAY NIGHT. THESE STORMS WILL RESULT IN THE RISK FOR AT LEAST ISOLATED SEVERE THUNDERSTORMS...ESPECIALLY ON WEDNESDAY WHEN THE STRONGEST WIND SHEAR AND INSTABILITY COMBINE. PLEASE CONTINUE TO MONITOR THE FORECAST FOR FURTHER UPDATES. ...DAYS FOUR THROUGH SEVEN...THURSDAY NIGHT THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT AND AGAIN TUESDAY NIGHT OR WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 8, 6:39 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
639 PM CDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 4 S RAYVILLE 32.41N 91.76W
05/08/2006 M1.00 INCH RICHLAND LA TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL MEASURED BY TRAINED SPOTTERS.
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 58 min |
| May 8, 7:13 PM CDT | Tornado Warning | JAN | Claiborne | 62 min |
| May 8, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 56 min |
| May 8, 7:51 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 39 min |
| May 8, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 48 min |
| May 8, 8:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 60 min |
| May 8, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 53 min |
| May 8, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lamar, Marion | 44 min |
| May 8, 8:17 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 58 min |
| May 8, 8:21 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 54 min |
| May 8, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 20 min |
| May 8, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 65 min |
| May 8, 8:38 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 52 min |
| May 8, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 15 min |
| May 8, 8:52 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 33 min |
| May 8, 8:57 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 29 min |
| May 8, 9:13 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 77 min |
| May 9, 10:29 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 35 min |
| May 9, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 55 min |
| May 9, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 63 min |
| May 9, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 27 min |
| May 9, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 59 min |
| May 9, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 58 min |
| May 9, 1:45 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 30 min |
| May 9, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 42 min |
| May 9, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 46 min |
| May 9, 2:05 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 55 min |
| May 9, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 67 min |
| May 9, 2:23 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 67 min |
| May 9, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 45 min |
| May 9, 2:36 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 54 min |
| May 9, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 20 min |
| May 9, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 45 min |
| May 9, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 45 min |
| May 9, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 58 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 45 min |
| May 9, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 65 min |
| May 9, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 49 min |
| May 9, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 18 min |
| May 9, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 74 min |
| May 9, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 54 min |
| May 9, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 56 min |
| May 9, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 57 min |
| May 9, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 21 min |
| May 9, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 65 min |
| May 9, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee, Winston | 30 min |
| May 9, 6:30 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 60 min |
| May 9, 6:42 PM CDT | Tornado Warning | JAN | Smith | 48 min |
| May 9, 6:53 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 37 min |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.